Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 85, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 20, 2018, 4:54 AM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2018, 4:54 AM CDT (09:54 UTC)
- Expired
- May 20, 2018, 5:45 AM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Craig County, OK, Delaware County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 84 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 4:59 AM CDT | TSTM WND DMG | 7 E Vinita, OK | STRONG THUNDERSTORM WIND BLEW DOWN SEVERAL LARGE TREES...SNAPPED LARGE TREE LIMBS...AND DAMAGED A HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1239 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 10.1
The text
As transmitted.
052
WUUS54 KTSA 200954
SVRTSA
OKC035-041-115-201045-
/O.NEW.KTSA.SV.W.0085.180520T0954Z-180520T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
454 AM CDT SUN MAY 20 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Craig County in northeastern Oklahoma...
Northwestern Delaware County in northeastern Oklahoma...
Ottawa County in northeastern Oklahoma...
* Until 545 AM CDT
* At 454 AM CDT, a severe thunderstorm was located 3 miles southeast
of Vinita, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Miami... Vinita...
Baxter Springs... Grove...
Commerce... Fairland...
Afton... Quapaw...
Bernice... Ketchum...
Bluejacket... Wyandotte...
Treece... Picher...
Bernice State Park... Cleora...
Narcissa... Ottawa...
Peoria... Cardin...
This includes Interstate 44 between mile markers 280 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3674 9462 3649 9500 3651 9501 3651 9512
3665 9525 3700 9495 3700 9462
TIME...MOT...LOC 0954Z 210DEG 37KT 3660 9512
HAIL...1.25IN
WIND...60MPH
$$
Lacy3 follow-up statements
864
WWUS54 KTSA 201014
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
514 AM CDT SUN MAY 20 2018
OKC041-201023-
/O.CAN.KTSA.SV.W.0085.000000T0000Z-180520T1045Z/
Delaware OK-
514 AM CDT SUN MAY 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DELAWARE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
LAT...LON 3674 9462 3667 9477 3667 9506 3680 9512
3700 9495 3700 9462
TIME...MOT...LOC 1013Z 224DEG 35KT 3681 9504 3675 9485
$$
OKC035-115-201045-
/O.CON.KTSA.SV.W.0085.000000T0000Z-180520T1045Z/
Craig OK-Ottawa OK-
514 AM CDT SUN MAY 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR EAST CENTRAL CRAIG AND OTTAWA COUNTIES...
At 513 AM CDT, severe thunderstorms were located along a line
extending from near Bluejacket to Fairland, moving northeast at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Miami... Baxter Springs...
Commerce... Fairland...
Afton... Quapaw...
Bluejacket... Wyandotte...
Treece... Picher...
Narcissa... Ottawa...
Peoria... Cardin...
Twin Bridges State Park...
This includes Interstate 44 between mile markers 290 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3674 9462 3667 9477 3667 9506 3680 9512
3700 9495 3700 9462
TIME...MOT...LOC 1013Z 224DEG 35KT 3681 9504 3675 9485
HAIL...1.00IN
WIND...60MPH
$$
Lacy008
WWUS54 KTSA 201024
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
524 AM CDT SUN MAY 20 2018
OKC035-201033-
/O.CAN.KTSA.SV.W.0085.000000T0000Z-180520T1045Z/
Craig OK-
524 AM CDT SUN MAY 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAIG COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3674 9462 3667 9477 3676 9493 3694 9500
3700 9495 3700 9462
TIME...MOT...LOC 1023Z 214DEG 40KT 3688 9482
$$
OKC115-201045-
/O.CON.KTSA.SV.W.0085.000000T0000Z-180520T1045Z/
Ottawa OK-
524 AM CDT SUN MAY 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR OTTAWA COUNTY...
At 523 AM CDT, a severe thunderstorm was located 3 miles east of
Miami, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Miami... Baxter Springs...
Commerce... Fairland...
Quapaw... Wyandotte...
Treece... Picher...
Narcissa... Ottawa...
Peoria... Cardin...
Twin Bridges State Park...
This includes Interstate 44 between mile markers 300 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3674 9462 3667 9477 3676 9493 3694 9500
3700 9495 3700 9462
TIME...MOT...LOC 1023Z 214DEG 40KT 3688 9482
HAIL...1.00IN
WIND...60MPH
$$
Lacy815
WWUS54 KTSA 201040
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
540 AM CDT SUN MAY 20 2018
OKC115-201050-
/O.EXP.KTSA.SV.W.0085.000000T0000Z-180520T1045Z/
Ottawa OK-
540 AM CDT SUN MAY 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY WILL EXPIRE AT
545 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 3674 9462 3667 9477 3676 9493 3694 9500
3700 9495 3700 9462
TIME...MOT...LOC 1040Z 210DEG 37KT 3702 9472
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:48 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 20, 3:48 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 348 AM CDT Sun May 20 2018 .DISCUSSION... Large MCS is ongoing across much of Oklahoma and portions of west Texas. This system has left a large outflow boundary extending from Midland to south of Abilene. Multiple outflow boundaries exist across eastern Oklahoma as well, as storms continue to form within the low level jet axis. Wind gusts from the OK mesonet have been sub-severe so far overnight, generally in the 40 to 50 mph range. The highest chance for storms will be this morning across eastern Oklahoma, with diminishing chances by tonight. Monday will feel more comfortable as some drier air works into the region behind the cold front. Southwest flow aloft will persist into at least mid week, which will bring low end chances for showers and storms each day. Overall severe potential looks low for the next few days. && .PRELIMINARY POINT TEMPS/POPS... TUL 80 63 84 66 / 60 20 20 10 FSM 85 67 87 68 / 40 30 30 10 MLC 79 62 86 65 / 70 40 30 10 BVO 76 58 83 63 / 60 20 10 10 FYV 80 62 82 62 / 40 30 30 10 BYV 81 64 82 63 / 40 20 30 10 MKO 77 63 84 66 / 60 40 30 10 MIO 79 62 83 64 / 60 20 20 10 F10 79 63 83 66 / 70 20 20 10 HHW 84 67 87 67 / 50 40 30 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....06 CORFIDI
Hazardous weather outlook, May 20, 4:41 AM CDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 441 AM CDT Sun May 20 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-210945- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 441 AM CDT Sun May 20 2018 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Showers and thunderstorms continue early this morning across eastern Oklahoma. The main threat with these storms will be strong or damaging wind gusts. The severe potential for this afternoon may be more limited in areas that had rain overnight. The higher severe potential will likely be across far southeast Oklahoma. An outflow boundary extended from roughly Gainesville to Atoka, and this could serve as a focus for storm development later today. Otherwise, main hazards with ongoing storms will be brief heavy rainfall, gusty winds and lightning. Storm chances will diminish by this afternoon through tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY through SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Cold front finally will move south of the area by Monday, bringing some cooler and more stable air to the region. Southwest flow aloft will continue through at least mid week, so any low amplitude impulse could generate some showers and storms. However the overall severe potential will remain low for the next several days. weather.gov/tulsa contains additional information. CORFIDI
In the hours before
Special weather statement, May 20, 3:19 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
319 AM CDT SUN MAY 20 2018
OKZ060-064-066-067-200845-
Tulsa OK-Okmulgee OK-Wagoner OK-Creek OK-
319 AM CDT SUN MAY 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CREEK...NORTHWESTERN
WAGONER...NORTHEASTERN OKMULGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL
345 AM CDT...
At 317 AM CDT, a gust front was surging north into southern Tulsa
county, and may also affect portions of western Wagoner and far
eastern Creek counties.
Wind gusts up to 50 mph will be possible with this gust front.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Bixby...
Sapulpa... Jenks...
Glenpool... Coweta...
Catoosa... Kiefer...
Mounds... Jenks Riverside Airport...
Oneta... Liberty...
Gray... Hectorville...
Leonard...
This includes Interstate 44 between mile markers 211 and 235.
LAT...LON 3616 9600 3617 9600 3616 9562 3615 9562
3576 9581 3579 9608 3616 9615
TIME...MOT...LOC 0817Z 187DEG 34KT 3586 9593
LacySpecial weather statement, May 20, 3:23 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
323 AM CDT SUN MAY 20 2018
OKZ054-200900-
Osage OK-
323 AM CDT SUN MAY 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
400 AM CDT...
At 322 AM CDT, a strong thunderstorm was located near Hulah, moving
north at 10 mph. Other strong storms were located near Okesa as well.
Nickel size hail will be possible with these storms.
Locations in or near the path include...
Bartlesville... Osage Hills State Park...
Hulah... Okesa...
Bartlesville Municipal Airport... Wah Sha She State Park...
LAT...LON 3700 9600 3679 9600 3666 9604 3665 9621
3700 9619
TIME...MOT...LOC 0822Z 196DEG 10KT 3690 9607
LacySpecial weather statement, May 20, 3:48 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
348 AM CDT SUN MAY 20 2018
OKZ062-067-068-070-072-200915-
Muskogee OK-Sequoyah OK-Cherokee OK-Wagoner OK-Mayes OK-
348 AM CDT SUN MAY 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...
SOUTHWESTERN MAYES...EASTERN WAGONER...WESTERN CHEROKEE AND EASTERN
MUSKOGEE COUNTIES UNTIL 415 AM CDT...
At 348 AM CDT, a gust front was located along a line extending from
3 miles west of Wagoner to Porum. Movement was northeast at 30 mph.
Wind gusts up to 50 mph will be possible with this gust front.
Locations in or near the path include...
Muskogee... Wagoner...
Fort Gibson... Chouteau...
Warner... Vian...
Gore... Okay...
Webbers Falls... Hulbert...
Braggs... Tullahassee...
Greenleaf State Park... Pumpkin Center...
Sequoyah State Park... Lake Tenkiller State Park...
Keefeton... Summit...
Mazie... Lost City...
This includes Interstate 40 in Oklahoma between mile markers 276 and
296.
LAT...LON 3611 9515 3545 9495 3544 9502 3546 9503
3546 9505 3543 9508 3539 9528 3551 9535
3555 9535 3555 9537 3581 9552 3607 9546
3608 9544 3614 9544 3630 9540
TIME...MOT...LOC 0848Z 218DEG 28KT 3596 9542 3535 9525
LacySpecial weather statement, May 20, 4:14 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
414 AM CDT SUN MAY 20 2018
OKZ062-063-067-068-070-200945-
Muskogee OK-Cherokee OK-Delaware OK-Wagoner OK-Mayes OK-
414 AM CDT SUN MAY 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DELAWARE...MAYES...
EAST CENTRAL WAGONER...CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES
UNTIL 445 AM CDT...
At 414 AM CDT, a gust front were located along a line extending from
4 miles west of Pryor to 8 miles west of Peggs to 6 miles south of
Hulbert. Movement was northeast at 35 mph.
Wind gusts 40 to 50 mph will be possible with the gust front.
Locations in or near the path include...
Tahlequah... Pryor...
Pryor Creek... Chouteau...
Locust Grove... Salina...
Langley... Hulbert...
Spavinaw... Oaks...
Pensacola... Hoot Owl...
Peggs... Rose...
Pumpkin Center... Cookson...
Leach... Cherokee Landing State Park...
Scraper... Eldon...
LAT...LON 3651 9508 3621 9484 3605 9480 3571 9481
3564 9518 3606 9532 3627 9544 3631 9543
TIME...MOT...LOC 0914Z 242DEG 32KT 3631 9540 3609 9524 3584 9514
LacySpecial weather statement, May 20, 4:18 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
418 AM CDT SUN MAY 20 2018
OKZ056-057-061-062-200945-
Craig OK-Rogers OK-Nowata OK-Mayes OK-
418 AM CDT SUN MAY 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG...NORTHERN
ROGERS...NORTHWESTERN MAYES AND SOUTHERN NOWATA COUNTIES UNTIL 445 AM
CDT...
At 417 AM CDT, a gust front was located along a line extending from
2 miles west of Talala to 3 miles southwest of Chelsea to 4 miles
northwest of Pryor. Movement was northeast at 30 mph.
Wind gusts 40 to 50 mph will be possible with this gust front.
Locations in or near the path include...
Vinita... Nowata...
Chelsea... Adair...
Delaware... Lenapah...
Talala... Big Cabin...
New Alluwe... Watova...
White Oak... Centrailia...
Bushyhead... Centralia...
This includes Interstate 44 between mile markers 260 and 286.
LAT...LON 3682 9518 3653 9505 3632 9541 3647 9551
3654 9581 3657 9581 3686 9566
TIME...MOT...LOC 0917Z 216DEG 42KT 3653 9575 3651 9548 3635 9536
LacySpecial weather statement, May 20, 4:40 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
440 AM CDT SUN MAY 20 2018
OKZ056>058-062-063-201015-
Craig OK-Delaware OK-Ottawa OK-Nowata OK-Mayes OK-
440 AM CDT SUN MAY 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHERN DELAWARE...
WESTERN OTTAWA...NORTHEASTERN MAYES AND EAST CENTRAL NOWATA COUNTIES
UNTIL 515 AM CDT...
At 440 AM CDT, strong thunderstorms were located along a line
extending from 4 miles east of Delaware to 8 miles northeast of New
Alluwe to near White Oak to near Hoot Owl. Movement was northeast at
50 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations in or near the path include...
Miami... Vinita...
Jay... Grove...
Salina... Fairland...
Afton... Langley...
Welch... Bernice...
Ketchum... Spavinaw...
Delaware... Bluejacket...
Disney... Big Cabin...
Pensacola... Hoot Owl...
Honey Creek State Park... Cherokee State Park...
This includes Interstate 44 between mile markers 273 and 309.
LAT...LON 3694 9491 3682 9477 3646 9463 3625 9513
3657 9530 3669 9544 3678 9568 3700 9534
3700 9504
TIME...MOT...LOC 0940Z 241DEG 46KT 3678 9556 3671 9540 3660 9526 3634
9512
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 31 min |
| May 20, 12:58 AM CDT | Special Weather Statement | TSA | Kay | 32 min |
| May 20, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 48 min |
| May 20, 1:36 AM CDT | Special Weather Statement | TSA | Osage | 24 min |
| May 20, 1:47 AM CDT | Special Weather Statement | TSA | Okfuskee | 28 min |
| May 20, 1:50 AM CDT | Special Weather Statement | TSA | Osage | 25 min |
| May 20, 2:02 AM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| May 20, 2:04 AM CDT | Special Weather Statement | TSA | Osage | 26 min |
| May 20, 2:17 AM CDT | Special Weather Statement | TSA | Okfuskee | 28 min |
| May 20, 2:36 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 39 min |
| May 20, 2:49 AM CDT | Special Weather Statement | TSA | Latimer | 26 min |
| May 20, 2:58 AM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| May 20, 3:19 AM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| May 20, 3:23 AM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 20, 3:28 AM CDT | Areal Flood Advisory | TSA | Washington | 3 hr |
| May 20, 3:41 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 38 min |
| May 20, 3:48 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| May 20, 4:00 AM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| May 20, 4:14 AM CDT | Special Weather Statement | TSA | Cherokee, Mayes | 31 min |
| May 20, 4:18 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 27 min |
| May 20, 4:40 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Nowata, Ottawa | 35 min |
| May 20, 5:21 AM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| May 20, 8:17 AM CDT | River Flood Warning | TSA | Ottawa | 30 hr |
| May 20, 2:48 PM CDT | Special Weather Statement | TSA | Pushmataha | 42 min |
| May 20, 3:07 PM CDT | Special Weather Statement | TSA | Ottawa | 23 min |
| May 20, 3:38 PM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| May 20, 4:06 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| May 20, 4:20 PM CDT | Special Weather Statement | TSA | Delaware | 25 min |
| May 20, 6:02 PM CDT | Special Weather Statement | TSA | Adair | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.